# SDR YENA2022071100661

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 618
- Aircraft time: 23,164 hours, 16,212 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1755, BOS-DCA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' AFTER TAKEOFF AND CLIMBING THROUGH 800', BLEED 1 OVERPRESS CAUTION.  QRH COMPLETE.  PSI OVER 120 UNTIL THRUST LEVER IDLE.  AT IDLE PSI 20.  RETURNED FOR NORMAL LANDING, BLEED 1 FAIL CAUTION.  CABIN PRESSURE IS NORMAL. (ENGINE BLEED VLVS- SINGLE- SECURED CLSD)' (SUPPLEMENTAL TO FOLLOW)
